# SDR 1MBD20140822001

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N389MW
- Make and model: Emb EMB-500
- Aircraft serial: 50000022
- Aircraft time: 1,905 hours, 1,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 11337105
- Part serial: 142
- Condition: Chattering
- Location: Ground
- Part time: 1,905 hours, 1,661 cycles
- Component: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

VCS SYSTEM WAS FAILING AND HAD A ODOR IN THE CABIN.  WHEN MAINTENANCE PERSONNEL TURNED ON VCS SYSTEM, IT WAS NOTED EXCESSIVE NOISE AND VIBRATION COMING FROM THE GROUND COOLING FAN.  ALSO, NOTICED ELECTRICAL BURNING ODOR IN COCKPIT AND GROUND COOLING FAN INLET. INSTALLED REPLACEMENT GROUND COOLING FAN IAW AMM 21-23-05 AND SB 500-21-0008.
